MathSciNet Relay Station
MathSciNet bibliographic data
MR2419851 37J30 (12H05 34M45 37J35 70G55 70H06)
Morales-Ruiz, Juan J.; Ramis, Jean-Pierre; Simo, Carles Integrability of Hamiltonian systems and differential Galois groups of higher variational equations. Ann. Sci. École Norm. Sup. (4) 40 (2007), no. 6, 845–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement